How should I feel?

Discussion in 'After Effects' started by Pilko, Oct 10, 2009.

Thread Status:
Not open for further replies.
  1. Pilko

    Pilko Active Member

    3 weeks ago I planned my day, cleaned, laid it all all out, wrote a contact list and a letter and was ready to die when I had an overwhelming thought of what if I go to a worse place. I got scared about that, not about doing this to my family or friends but whether I would end up in a place like hell. I have finally yesterday seen a therapist and a doctor this morning. Today I started with Zoloft. 25 mg. Immediately I felt strange and have had this feeling all day, like a cloud. A little nausea. I don't feel tired. I am still thinking that I will go one day soon, I almost can't wait....will this go away?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Hopefully your zoloft will help with these feelings It takes up to 6 weeks until the final affect works. there is side effects nausea etc that usually only stays about 2 weeks. Hang in there i hope this med works for you.
     
  3. WildCherry

    WildCherry Staff Member ADMIN

    I've known other people who took Zoloft that experienced similar feelings to what you described. Hopefully they're just temporary side effects that will go away within a few days.
     
  4. Chargette

    Chargette Well-Known Member

  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You need to give the meds some time..In the mean time you should continue to see a therapist so you can talk about what has brought on these feelings.. Between the meds and therapy you can beat this..If the zoloft isn't helping by six weeks then they will have to switch you to something else..Everyones body chemistry is different..
     
Thread Status:
Not open for further replies.